# SDR ASAA2015121814331

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 29,810 hours, 9,071 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPHISING T/C 78273000 FOUND ECONOMIC FAULT ENGINE NR 2 THE TOP RIGHT EGT SIGNAL IS OUT OF RANGE MSG 77-10842, FLIGHT LEG 3 FAULT MUST BE CORRECTED IN 500 HRS. ACFT GROUNDED.  ACCOMPLISHED T/C 78273000, FMC FAULTS, NR 2 ENGINE HAS NO RECENT FAULTS AND NOTHING IN FAULT HISTORY.  FAULT MESSAGE 77-10842 IS NO LONGER ACTIVE.   EGT PROBES WERE CLEANED AND S1 & S4 WERE REPLACED.  EGT T49.5 READINGS ARE S1 231-87, S2 215.37, S3 211.87, S4 234.87, ALL WITHIN LIMITS.
